• ISSN: 2010-023X
    • Frequency: Bimonthly
    • DOI: 10.18178/IJTEF
    • Editor-in-Chief: Prof.Tung-Zong (Donald) Chang
    • Executive Editor: Ms. Cherry L. Chen
    • Abstracting/ Indexing: Engineering & Technology Digital Library, ProQuest, Crossref, Electronic Journals Library, DOAJ , EBSCO, and Ulrich's Periodicals Directory
    • E-mail: ijtef@ejournal.net
IJTEF 2010 Vol.1(3): 297-302 ISSN: 2010-023X
DOI: 10.7763/IJTEF.2010.V1.53

A Stochastic Model of the Variation of the Capital market Price

Bright O. Osu

Abstract—A stochastic model of the fluctuation of stock market price is considered herein. Precise conditions are obtained which determine the equilibrium price. Sufficient conditions for dynamic stability and convergence to equilibrium of the growth rate of the value function (out put) of stock shares are given. The model constrains the drift parameter of price process in such a way that it is fully characterized by the volatility.

Index Terms—Bessel functions, Black- Scholes PDE. Stochastic model, Stock market Price variation.

[PDF]

Cite: Bright O. Osu, "A Stochastic Model of the Variation of the Capital market Price," International Journal of Trade, Economics and Finance vol. 1, no. 3, pp. 297-302, 2010.

Copyright © 2008-2015. International Journal of Trade, Economics and Finance. All rights reserved.
E-mail: ijtef@ejournal.net